default-icon
Genital Getting red
I had treated from last 8-9 months regarding on my pennis rashesh came bcoz of unsafe sex, but this time pennis is getting reddish from inner skin after mastribute, i am not understanding why this happend plz guide me
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hey, For what disease you had been treated ? Sexually transmitted diseases include gonorrhea, syphilis , donovanosis, chlamydia etc... Require complete history consult dermatologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.